\(\eta\)-Einstein \((k,\mu )\)-space Forms

Savithri Shashidhar, H. G. Nagaraja


In the paper we obtain the scalar curvatures of a \((k,\mu)\)-space form under \(h\)-projective, \(\phi\)-projective semi symmetric and \(h\)-Weyl and \(\phi\)-Weyl semisymmetry conditions.

Full Text:



T. Koufogiorgos, Contact Riemannian manifolds with constant $phi$-sectional curvature, Tokyo J. Math. 20 (1) (1997), 55-57.

K. Yano and S. Bochner, Curvature and betti numbers, Annals of Mathematicsstudies 32, prince ton University press, 1953.

D. E. Blair, T. Koufogiorgos and B. J. Papantoaiou, Contact metric manifolds satisfying nullity condition, Israrl J. Math. 91 (1-3) (1995), 189-214.

E. Boeckx, A full classification of contact metric $(k,mu)$- spaces, Illinois J. Math. 44 (1) (2000), 212-219.

S. Tanno, Ricci curvature of contact Riemannian manifolds, Tohoku Math. J., 40 (3) (1988), 441-448.

DOI: http://dx.doi.org/10.26713%2Fjims.v7i2.283

eISSN 0975-5748; pISSN 0974-875X